Duke Mathematical Journal


Greg W. Anderson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 53, Number 2 (1986), 457-502.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols
Secondary: 11G05: Elliptic curves over global fields [See also 14H52] 11R58: Arithmetic theory of algebraic function fields [See also 14-XX] 14K05: Algebraic theory


Anderson, Greg W. t -Motives. Duke Math. J. 53 (1986), no. 2, 457--502. doi:10.1215/S0012-7094-86-05328-7. http://projecteuclid.org/euclid.dmj/1077305053.

Export citation


  • [1] V. G. Drinfeld, Elliptic modules, Mat. Sb. (N.S.) 94(136) (1974), 594–627, 656, transl. 23 (1974), p. 561.
  • [2] V. G. Drinfeld, Mar. 1 1981, letter to B. Gross.
  • [3] B. Gross, letter to V. G. Drinfeld, Feb. 5 1981.
  • [4] R. Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktionentheorie, Invent. Math. 2 (1967), 256–273.
  • [5] D. Mumford, An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equation, Korteweg deVries equation and related nonlinear equation, Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977), Kinokuniya Book Store, Tokyo, 1978, pp. 115–153.
  • [6] U. Stuhler, $p$-adic homogeneous spaces and moduli problems, to appear.